... arms, shoulders & neck along with general weakness - can anxiety make you feel like this? I'm also on a lot of new medication after having angioplasty 3 weeks ago.
Anxiety can certainly produce symptoms you describe. Many people do experience symptoms in shoulders and neck and probably arms. I think it was explained to me that we hold ourselves so tight that we cause these sensations just like we would when we hold our muscles contracted for a long period of time. But I would never discount side effects from other medications you are taking. If you are on cardiac medications I would check with your doctor as soon as possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jul 2010 • 2 answers
Updated 23 Jun 2015 • 1 answer
Updated 17 Jun 2013 • 4 answers
Updated 20 Oct 2015 • 1 answer
Updated 29 Oct 2016 • 2 answers